# SDR DALA1023149007

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 47,947 hours, 35,136 cycles
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE ERA 484488-14, REV A CODE 53-16 PERMANENT REPAIR TO C-3 CARGO DOOR SURROUND, LOWER JAMB BEAM CORROSION.
